# SDR ZZDA2010230

- Difficulty date: April 1, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 RIGHT SIDE, BOTH ESCAPE LENSES MISSING.  BULBS WERE FOUND MISSING FROM THE FRONT AND AFT POSITIONS.  REPLACED MISSING BULBS AND LENSES (RED), AND OPS CHECK PER AMM 33-51.
